Couldn't find what you looking for?

TRY OUR SEARCH!

Hi all, I'm new here and really need some advice...

Ok, so basically I had a period on the 26th September, which was normal and lasted for 5 days, as they usually do (and may I point out that my periods are like clock work, never late, never early, always bang on time!). I then went away with my b/f for my bithday on the weekend of the 9th October, which according to my cycle is the weekend I should have been ovulating. We are not ttc at all, however we did have unprotected sex on the saturday (10th Oct) evening/ early hours of sunday (11th Oct) morning, and also when we got back. We arrived back on sunday evening and I went and got the morning after pill on the tuesday 13th Oct, where the nurse told me that as I hadn't taken it immediately the chances of it working were decreased. So my next period was due the 24th Oct, however it arrived early, and it was not a normal period at all. (WARNING TMI) It was thick, dark brown in colour and mucus/stringy in texture. It also wasn't a constant flow, it was there one day and gone the next and there again, and it has now reduced to just a faint pink smear when I wipe. I have taken one clearblue hpt which was negative, however I'm not sure whether to believe it or not. I have another one which I will take in a few days time, but please any advice offered would be extremely appreciated as I am very confused.





p.s I have had what could be considered as 'symptoms', such as extremely painful lower back, sore breasts and abdominal pain, all of which (apart from the back pain) seem to have calmed down for now. Oh and I think I am urinating a little more, but that could just be my mind playing tricks on me!

Loading...

Hi honey! The morning after pill or Plan B pill HAS to be taken withing 72 hours!! I think you missed the cut off, because as the nurse stated, the pill blocks conception better when taken right away and looses all effect by 72hours! That is when the "Embryo" if there is on, has already began it's journey!

What I would like you to do is wait 1 more week! As the October 10.11 is still too early for your HCG levels to be high enough to detect! OR you can go to your doctor and have him/her take a blood test - to see if that picks up anything! As you are aware, ANYTIME you have unprotected sex, ESPECIALLY around your ovulating time, your chances of becoming pregnant are HUGE!!! So perhaps find out via your doctor, say by Monday and please let me know how you make out OK? Keeping everything crossed for you!
Reply

Loading...

Thanks Bambi, I can't get to the doctors on Monday as I have something else I have to attend to, however I have got another clearblue test that I could take for the time being. I am anxious though, I'm wanting to take the test on Saturday, but I don't know if this is still too early??

I've felt rather odd today, my stomach is a little bloated (at least it seems like it is), had to take a 2hr nap earlier (although I did go to bed quite late) and still got lower back pain...but someone else replied to another of my postings saying there is no way I could be pregnant, so now I'm even more confused!!
Reply

Loading...

Hi Del! Neither myself or the other person can tell you if you are pregnant or not! There is only one way of finding out right? There is just no use of taking a test if it is too early! So IF you can wait till later on in the week, then take a test! To rule it in or out, the best thing to do is have a blood test taken! The bleeding COULD have been from the Plan B pill - this sometimes causes a mini period! Like I said, no way of knowing till you know!!! 8-| So keep me informed OK? Good luck and health!
Reply

Loading...

I suspect what Bambi was talking about with Plan B is probably what is causing the issue. Of course, at this point we just have to sit and wait, unfortunately! Can you tell us how you're doing now? I'd like to have an update if you have one. Thanks! :)
Reply

Loading...